It seems that everyone we talk to is telling us that Charlie is getting too much insulin (3 units twice a day). After reading the Caninsulin webpage on dosing, I agree that she is. She's been OK so far but I want to get her on a more realistic dose so she doesn't have any scary episodes of Hypoglycemia. She went to the vet on Thursday and her blood glucose reading there was 13.1 about 8 hours after her morning insulin. He thought that was good. I had looked at the Caninsulin website after her first full day on insulin and saw that she was getting more than the recommended dose. I dropped her morning insulin to 2 units and her evening shot to 1 unit. That night she had symptoms of being too high, it even seemed like her neuropathy worsened; I thought that I shouldn't presume to know more than the vet does and went back to her prescribed dose. She seemed better. I have glucose strips now and lancets and will try to check her blood glucose tonight before her shot, but I worry about adjusting the dosage by myself based on the chart on the website. Now I'm worried again.